# SDR FDKA200707345

- Difficulty date: July 23, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 16,111 hours, 14,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9341
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6153 MCO (1319 PHX LCL).  LEFT HAND CENTER FLOOR EMERGENCY STRIP UNSECURE.  MX RE-SECURED STRIP COVER AND INSTALLED NEW PHOTO ILLUMINESCENT STRIP.
